×

zbMATH — the first resource for mathematics

The \(\mathfrak p\)-adic Thue-Siegel-Roth-Schmidt theorem. (English) Zbl 0365.10026

MSC:
11J61 Approximation in non-Archimedean valuations
11J68 Approximation to algebraic numbers
11J17 Approximation by numbers from a fixed field
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H.Hasse, Zahlentheorie, 3. Aufl. Berlin 1969.
[2] K.Mahler, Lectures on diophantine approximation. Notre Dame University 1961. · Zbl 0158.29903
[3] K. F. Roth, Rational approximations to algebraic numbers. Mathematika2, 1-20 (1955). · Zbl 0064.28501 · doi:10.1112/S0025579300000644
[4] H. P. Schlickewei, On products of special linear forms with algebraic coefficients. Acta Arith.31, 389-398 (1976). · Zbl 0349.10030
[5] W. M. Schmidt, Simultaneous approximation to algebraic numbers by elements of a number field. Monatsh. Math.79, 55-66 (1975). · Zbl 0317.10042 · doi:10.1007/BF01533775
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.